Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche

Tullio Zolezzi

Rendiconti del Seminario Matematico della Università di Padova (1970)

  • Volume: 44, page 155-173
  • ISSN: 0041-8994

How to cite

top

Zolezzi, Tullio. "Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche." Rendiconti del Seminario Matematico della Università di Padova 44 (1970): 155-173. <http://eudml.org/doc/107351>.

@article{Zolezzi1970,
author = {Zolezzi, Tullio},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {ita},
pages = {155-173},
publisher = {Seminario Matematico of the University of Padua},
title = {Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche},
url = {http://eudml.org/doc/107351},
volume = {44},
year = {1970},
}

TY - JOUR
AU - Zolezzi, Tullio
TI - Teoremi d'esistenza per problemi di controllo ottimo retti da equazioni ellittiche o paraboliche
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1970
PB - Seminario Matematico of the University of Padua
VL - 44
SP - 155
EP - 173
LA - ita
UR - http://eudml.org/doc/107351
ER -

References

top
  1. [1] Aronson: Non-negative solutions of linear parabolic equations, Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968), 607-694. Zbl0182.13802
  2. [2] Aronson-Serrin: Local behavior of solutions of quasilinear parabolic equations, Arch. Rat. Mech. Anal., vol. 25 (1967), 81-122. Zbl0154.12001
  3. [3] Dunford-Schartz: Linear Operators, part I, Interscience, 1958. Zbl0084.10402
  4. [4] Stampacchia: Le probléme de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, vol. 6 (1965), 189-258. Zbl0151.15401
  5. [5] Grothendieck: Sur les applications lineaires faiblement compacts d'espaces du type C(K), Can. J. Math., vol. V (1953), 129-173. Zbl0050.10902
  6. [6] Lions: On some optimization problems for linear parabolic equations. Functional analysis and optimization, edited by E. Caianiello, Academic Press. Zbl0182.43101
  7. [7] Bochner-Taylor: Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math., vol 39 (1938), 913-944. Zbl0020.37101
  8. [8] Castaing: Sur les multiapplications mesurables, R.I.R.O.1 (1967), 91-126. Zbl0153.08501
  9. [9] Stampacchia: Equations elliptiques du second ordre à coefficients discontinus, Sem. Math. Sup., Montréal, 1966. Zbl0151.15501
  10. [10] Fleming: Optimal control of partially observable diffusions, S.I.A.M. J. Control, vol. 6 (1968), 194-214. Zbl0167.09104
  11. [11] Fleming: Duality and a priori estimates in Markovian optimization problems, J. Math. Anal. Appl., vol. 16 (1966), 254-279. Zbl0203.22101
  12. [12] Fleming: Optimal continuous-parameter stochastic control, S.I.A.M. Review, 1970. Zbl0192.52501
  13. [13] Kelley, Namioka, and coauthors: Linear topological spaces, Van Nostrand, 1963. Zbl0318.46001
  14. [14] Morrey: Multiple integrals in the calculus of variations, Springer, 1966. Zbl0142.38701
  15. [15] Spagnolo: Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Sc. Norm. Sup. Pisa, vol XXI (1967), 657-699. Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968), 571-597. Zbl0153.42103
  16. [16] Zolezzi: Sulla stabilità, rispetto ai coefficienti, di alcuni problemi al contorno per equazioni ellittiche e paraboliche, Boll. U.M.I., 2 (1970), 208-212. Zbl0191.39705
  17. [17] Lions: Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Dunod e Gauthier-Villars, 1968. Zbl0179.41801
  18. [18] Ladyzhenskaya-Ural'tseva, Linear and quasilinear elliptic equations, Academic Press, 1968. Zbl0164.13002

NotesEmbed ?

top

You must be logged in to post comments.